# SDR AALA20150727001

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,787 hours, 15,740 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 285N0200203
- Condition: Faulty
- Location: Engine Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RT ENG BLEED OFF EICAS MSG ILLUMINATED.  DIVERTED AND MX CHECK PRESOV & RFCC LINE FOR SECURITY IAW FIM 36-10-00 WITH NO LEAKS FOUND.  R & R RT ENGINE SPEED CARD IAW FIM 36-10-00 & MM 77-12-04.  ACCOMPLISHED CHECK OF LT & RT AIR DISTRIBUTION SYS IAW 36-11-00-710-801.  SYS CHECKED NORMAL.
